# SDR FDEA202007221623

- Difficulty date: July 22, 2020
- Submitted: April 19, 2021
- Operation: Air carrier
- Aircraft: N120FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 44380
- Aircraft time: 9,770 hours, 3,838 cycles
- System (JASC): 5270 · Door Warning System
- Part: Pseu
- Part number: 885201
- Part serial: A193
- Condition: Failed
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT FL 360 GOT MC LIGHT AND AMBER EICAS ALERT "MAIN  CARGO DOOR". DESCENDED TO 10,000' IAW QRH. ALERT  EXTINGUISHED AFTER PRESSURE EQUALIZED DURING  DESCENT. EMERGENCY DECLARED.    RELEASED FOR SERVICE PER MEL : 52-71-01-02  CATEGORY : C EXPIRATION : 01AUG20  "MEL 52-71-01-02: MAIN DECK CARGO DOOR INDICATION  SYSTEM - INOP. VERIFY AND RECORD IN AML/EAML THAT  MAIN DECK CARGO DOOR IS CLOSED, LATCHED, AND LOCKED  BEFORE EACH DEPARTURE."  AT BLOCK IN MCD VERIFIED CLOSED, LATCHED AND  LOCKED. CYCLED DOOR. NORMAL OPERATION. SEE MTSI 52-70/5444 FOR WORK PERFORMED. REMOVED AND REPLACED PSEU REF AMM 31-70-04-4-99 WITH OPS CKS GOOD.
